# SDR R61A201710050778

- Difficulty date: October 5, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 34,516 hours, 20,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Part number: 17065644001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND RT AFT GALLEY FLOOR SPLICE HAS CORROSION. MX REMOVED AND REPLACED RT AFT GALLEY FLOOR SPLICE PN 170-65644-001. IAW SRM 51-75-16, 51-42-02. AC REMAINS IN RME FOR COMPLETION.
